# SDR 9WGA2025092454670

- Difficulty date: July 30, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTNENANCE CENTER UPPER PANEL CORRODED AT RH APPROX STA 1204, XCW 24.5 S-18.  AFTER FURTHER EVALUATION BOEING CERTIFIED THE BLENDED OUT AREA AS A PERMANENT REPAIR AND BEEN COMPLETED WITH ALL THE REQUESTED PROVISIONS AT RH APPROX. STA 1204, XCW 24.5, S-18 ON CENTER UPPER PANEL IAW MD-11 BOEING MESSAGE: WGN-WGN-25-0035-04C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
